Items where Author is "Léka, Zoltán"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 2.


Léka, Zoltán (2016) A note on extremal decompositions of covariances. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 46 (2). pp. 571-580. ISSN 0035-7596


Kérchy, László and Léka, Zoltán (2009) Operátorok és operátorfélcsoportok = Operators and semigroups of operators. Project Report. OTKA.

This list was generated on Mon May 21 14:32:56 2018 CEST.